# SDR SIMA20180308007

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 40,964 hours, 36,714 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Overwing Pane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING PANEL NR 2 LOWER ATTACH BRACKET IS CRACKED APPROX. 1/4 INCH.   REMOVED AND REPLACED THE OVERWING PANEL LOWER ATTACH BRACKET IAW SRM 51-40-02.
